# SDR AALA2019061329007

- Difficulty date: June 10, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug MD 83
- Aircraft serial: 53632
- Aircraft time: 53,097 hours, 27,213 cycles
- Engine: Pwa JT8D219
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Ground Wire
- Part number: E942A18N
- Condition: Loose
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  PILOT REPORTS RIGHT ENGINE IDLE HIGH IN FLIGHT AND ON GROUND. GRD 1.08 EPR 37 N1 66 N2 FLT 1.14 EPR 57 N1 77 N2. MAINTENANCE SECURED GROUND WIRE 922 ON WIRE E942A18N. OPS CHECK GOOD IAW WDM 72-23-01, AMM 71-00-00.
